DAY 6 Ok so here I am at day number six. My nose is definitily starting to peel, and I think I notice the rest of my face gradually getting less and less oily. Lips are starting to become more chapped. I have a feeling chapstick will become my best friend. On the pimple front....I think I notice more and more spots coming up. I'm not sure if it's just me being paranoid, but something is happening. I'm just hoping that whatever kind of IB I end up getting is not more than I can handle. It's tough. Especially with so many face to face meetings every day at work. It makes for a very looong day. All I keep thinking is that soon enough this will be over with. In fact the last six days have gone by pretty quick.
Day 4 Ok, well I never thought my first blog would be about my experience on accutane, but here we go.... I'm 25, and for most of my life I was "blessed" with good, clear skin. I'd have an occasional blemish here or there, but for the most part they were far and few between. I'm not sure what happened, but it seems like as soon as I turned 25 my skin started to get progressively worse. I think I only served to worsen my condition by lathering my face up with harsh topical medications. Proactiv was the worst. That stuff seems to have destroyed me. A few months ago I reluctantly went to a dermatologist and he put me on minocycline and differein. Neither did anything. I saw a different dermatologist a few weeks ago and she prescribed me accutane. That was a few weeks ago and I started taking the pills four days ago. It took me awhile to sum up the courage, mainly because of all the horror stories I've read and heard about. Particuarly about the nasty initial breakout that is all but certain to happen. I'm 5'10 and 160 pounds. I was prescribed 60 mg daily. I started on Tuesday. Today is saturday. I have acne on both cheeks and my forehead. My cheeks seem to be the worst. Very red and inflammed. It really sucks, especially since my job requires face to face, personal interaction nearly all day long. It makes it difficult. My face went from great to pretty bad in such a short period of time 6~ months. I'm not sure what caused it. I've looked into every possible scenario. It doesn't make sense. Hopefully accutane cures it. Since I've taken the pills I've noticed my face is getting less oily. I had a breakout almost instantly but I'm not sure if that was related to the 'tane or if it would've occured anyways. I'm a little nervous to have stopped with the minocycline so suddenly because I've read that can cause a nasty breakout. We'll see. My face seems to be bit worse and more red since I've started. I hope it doesn't get too much worse. My goal is to update my progress frequently.